RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 36, Issue 6, Pages 823–827 (Mi mz6008)  

Formation of groups with $\mathfrak F$-pronormal $\mathfrak F$-normalizers and $\pi(\mathfrak F)$-solvable $\mathfrak F$-coradicals

V. D. Podufalova


Full text: PDF file (438 kB)

English version:
Mathematical Notes, 1984, 36:6, 912–914

Bibliographic databases:

UDC: 519.44
Received: 06.06.1983

Citation: V. D. Podufalova, “Formation of groups with $\mathfrak F$-pronormal $\mathfrak F$-normalizers and $\pi(\mathfrak F)$-solvable $\mathfrak F$-coradicals”, Mat. Zametki, 36:6 (1984), 823–827; Math. Notes, 36:6 (1984), 912–914

Citation in format AMSBIB
\Bibitem{Pod84}
\by V.~D.~Podufalova
\paper Formation of groups with $\mathfrak F$-pronormal $\mathfrak F$-normalizers and $\pi(\mathfrak F)$-solvable $\mathfrak F$-coradicals
\jour Mat. Zametki
\yr 1984
\vol 36
\issue 6
\pages 823--827
\mathnet{http://mi.mathnet.ru/mz6008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=776334}
\zmath{https://zbmath.org/?q=an:0571.20013}
\transl
\jour Math. Notes
\yr 1984
\vol 36
\issue 6
\pages 912--914
\crossref{https://doi.org/10.1007/BF01161582}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AND3200019}


Linking options:
  • http://mi.mathnet.ru/eng/mz6008
  • http://mi.mathnet.ru/eng/mz/v36/i6/p823

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020